# SDR SWIA202158779

- Difficulty date: March 20, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 563-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM FS 563 TO FS 621 IS CORRODED BEYOND LIMITS AND NEEDS REPLACED     (C-CHECK RO 6/11/2021)    REPAIRED R/H FLOOR SILL FROM FS 563 TO FS 621 IAW REO 601R-53-61-5376 REV -A DATED 2018-10-25. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. COMPLETED MAJOR REPAIR SKY CARD 51-900-1003-SKY, 337 AND SDR ATTACHED
